Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita
英文著者名 (author)
キー (key)
表題 (title) Loose cover of graphs
表題 (英文)
定期刊行物名 (journal) Mathematics in Computer Science
定期刊行物名 (英文)
巻数 (volume) 3
号数 (number) 1
ページ範囲 (pages) 31-38
刊行月 (month) March
出版年 (year) 2010
付加情報 (note) DOI: 10.1007/s11786-009-0010-0
注釈 (annote) http://www.springerlink.com/content/h85j17300x584896/fulltext.pdf
内容梗概 (abstract) This paper introduces a new definition of embedding a local structure to a given network, called loose cover of graphs. We derive several basic properties on the notion of loose cover, which includes transitivity, maximality, and the computational complexity of finding a loose cover by paths and cycles. In particular, we show that the decision problem is in P if the given local structure is a path with three or less vertices, while it is NP-complete for paths consisting of six or more vertices.
論文電子ファイル Not available.


[0-42]  Satoshi Fujita, ``Loose Cover of Graphs,'' Mathematics in Computer Science, vol. 3, no. 1, pp. 31-38, March 2010.

@article{0_42,
    author = {Satoshi Fujita},
    author_e = {},
    title = {Loose cover of graphs},
    title_e = {},
    journal = {Mathematics in Computer Science},
    journal_e = {},
    volume = {3},
    number = {1},
    pages = {31-38},
    month = {March},
    year = {2010},
    note = {DOI: 10.1007/s11786-009-0010-0},
    annote = {http://www.springerlink.com/content/h85j17300x584896/fulltext.pdf}
    
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.